MAUDE Adverse Event Report: HAMILTON MEDICAL AG FLOW SENSOR; FLOW SENSOR FOR USE WITH ALL HAMILTON VENTILATORS, 188 CM, NEONATAL, SINGLE-USE

HAMILTON MEDICAL AG FLOW SENSOR; FLOW SENSOR FOR USE WITH ALL HAMILTON VENTILATORS, 188 CM, NEONATAL, SINGLE-USE
Model Number 155500
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/02/2024
Type of Reportable Event Malfunction
Event or Problem Description
The following was reported to hamilton medical ag: - hamilton medical ag received the following incident description: "hospital staff was assembling a breathing circuit set for use on a patient.When he took a new flow sensor out of the box, he noticed that the flow sensor had a crack." - there is no patient involvement reported.- there is no need for any medical intervention reported.- neither delay in treatment nor harm to the patient, user or third party has been reported.The investigation is ongoing.
 
Additional Manufacturer Narrative
Hamilton medical ag case number is cer(b)(4).Investigation is ongoing.

Brand Name
FLOW SENSOR
Common Device Name
FLOW SENSOR FOR USE WITH ALL HAMILTON VENTILATORS, 188 CM, NEONATAL, SINGLE-USE
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz, 7402
SZ  7402
Manufacturer (Section G)
HAMILTON MEDICAL AG
via crusch 8
bonaduz, 7402
SZ   7402
Manufacturer Contact
albert beckers
via crush 8
bonaduz, 7402
SZ   7402
MDR Report Key20134687
Report Number3001421318-2024-02035
Device Sequence Number15291341
Product Code BYX
UDI-Device Identifier07630002801362
UDI-Public(01)07630002801362(10)GHI050(11)210621(17)260621(240)155500
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXCEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number155500
Device Catalogue Number155500
Device Lot NumberGHI050
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2024
Initial Report FDA Received Date09/04/2024
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown